Title: Model reduction of time-delay systems using position balancing and delay Lyapunov equations
Authors: Jarlebring, Elias ×
Damm, Tobias
Michiels, Wim #
Issue Date: Oct-2013
Publisher: Springer International
Series Title: Mathematics of Control, Signals and Systems vol:25 issue:2 pages:147-166
ISSN: 0932-4194
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science